RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 2, Pages 309–310 (Mi mz8593)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum

J. Bourgaina, B. S. Kashinb

a Institute for Advanced Study, School of Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: Dirichlet series, uniform approximation, theory of widths, trigonometric subspace in $\mathbb R^N$, Euclidean ball

DOI: https://doi.org/10.4213/mzm8593

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:2, 285–286

Bibliographic databases:

Document Type: Article
Received: 30.10.2009

Citation: J. Bourgain, B. S. Kashin, “On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum”, Mat. Zametki, 87:2 (2010), 309–310; Math. Notes, 87:2 (2010), 285–286

Citation in format AMSBIB
\Bibitem{BouKas10}
\by J.~Bourgain, B.~S.~Kashin
\paper On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 2
\pages 309--310
\mathnet{http://mi.mathnet.ru/mz8593}
\crossref{https://doi.org/10.4213/mzm8593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2731482}
\zmath{https://zbmath.org/?q=an:05791048}
\elib{http://elibrary.ru/item.asp?id=15313393}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 2
\pages 285--286
\crossref{https://doi.org/10.1134/S0001434610010360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276064800036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949987054}


Linking options:
  • http://mi.mathnet.ru/eng/mz8593
  • https://doi.org/10.4213/mzm8593
  • http://mi.mathnet.ru/eng/mz/v87/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Bourgain, B. S. Kashin, “Uniform approximation of partial sums of a Dirichlet series by shorter sums and $\Phi$-widths”, Sb. Math., 203:12 (2012), 1736–1760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:607
    Full text:104
    References:57
    First page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019